Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Absolute Abel summability and capacity
HTML articles powered by AMS MathViewer

by G. V. Welland PDF
Proc. Amer. Math. Soc. 77 (1979), 223-228 Request permission

Abstract:

Precise limits on the size of exceptional sets for which functions in the Lebesgue class, $\mathcal {L}_\alpha ^p$, can fail to be absolutely Abel summable are given in terms of Bessel capacity.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B05
  • Retrieve articles in all journals with MSC: 42B05
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 77 (1979), 223-228
  • MSC: Primary 42B05
  • DOI: https://doi.org/10.1090/S0002-9939-1979-0542089-4
  • MathSciNet review: 542089